Point partition numbers and generalized Nordhaus-Gaddum problems
Colloquium Mathematicum, Tome 48 (1984) no. 2, pp. 279-285
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_2_279_285,
author = {Mieczys{\l}aw Borowiecki},
title = {Point partition numbers and generalized {Nordhaus-Gaddum} problems},
journal = {Colloquium Mathematicum},
pages = {279--285},
year = {1984},
volume = {48},
number = {2},
doi = {10.4064/cm-48-2-279-285},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-2-279-285/}
}
TY - JOUR AU - Mieczysław Borowiecki TI - Point partition numbers and generalized Nordhaus-Gaddum problems JO - Colloquium Mathematicum PY - 1984 SP - 279 EP - 285 VL - 48 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-48-2-279-285/ DO - 10.4064/cm-48-2-279-285 LA - en ID - 10_4064_cm_48_2_279_285 ER -
Mieczysław Borowiecki. Point partition numbers and generalized Nordhaus-Gaddum problems. Colloquium Mathematicum, Tome 48 (1984) no. 2, pp. 279-285. doi: 10.4064/cm-48-2-279-285
Cité par Sources :